MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CONTOUR? SUREDRIVE?; STENT, URETERAL

BOSTON SCIENTIFIC CORPORATION CONTOUR? SUREDRIVE?; STENT, URETERAL
Model Number M0061458670
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: device code a180104 captures the reportable event of foreign material present in device.
 
Event or Problem Description
It was reported that a contour ureteral stent was used stent placement procedure in the bladder and urethra.During procedure closure, it was noticed that there were orange pieces from the pusher.The procedure was successfully completed with this device.There were no patient complications reported.

Brand Name
CONTOUR? SUREDRIVE?
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24103099
Report Number2124215-2026-03305
Device Sequence Number10259419
Product Code FAD
UDI-Device Identifier08714729903222
UDI-Public(01)08714729903222(17)271202(10)37748691
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K974541
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0061458670
Device Catalogue NumberM0061458670
Device Lot Number0037748691
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2025
Supplement Date Received by Manufacturer04/19/2026
Initial Report FDA Received Date01/16/2026
Supplement Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown